# SDR AALA20010792

- Difficulty date: April 11, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GOUGE IN FUSELAGE SKIN, FS 965.  BLENDED AND INSTALLED DOUBLER .080 2024T3 PER AARD 53-30-3.  (M)
